Title: Annihilating polynomials for quadratic forms and Stirling numbers of the second kind
Authors: De Wannemacker, Stefan # ×
Issue Date: 2007
Publisher: Wiley-v c h verlag gmbh
Series Title: Mathematische nachrichten vol:280 issue:11 pages:1257-1267
Abstract: We present a set of generators of the full annihilator ideal for the Witt ring of an arbitrary field of characteristic unequal to two satisfying a non-vanishing condition on the powers of the fundamental ideal in the torsion part of the Witt ring. This settles a conjecture of Ongenae and Van Geel. This result could only be proved by first obtaining a new lower bound on the 2-adic valuation of Stirling numbers of the second kind. (c) 2007 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Computer Science, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science